# SDR 98ZZZM477

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1335-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED A CRACK IN STRINGER 5R BETWEEN BS 1335 AND 1350.31, RBL 40.  REPAIRED BY TRIMMING OUT THE DAMAGED SECTION OF STRINGER, FABRICATING AND INSTALLING A REPLACEMENT SECTION OF STRINGER WITH THREE REPAIR SPLICE STRAPS.  REPAIRED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N303TW-53-013-EAC.
